MathSciNet Relay Station
MathSciNet bibliographic data
MR2578871 65L80
Bekir, Ahmet Application of the exp-function method for nonlinear differential-difference equations. Appl. Math. Comput. 215 (2010), no. 11, 4049–4053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement